well defined hyperpigmented patch associated with itching since 1 year ... .......h/o topical application present......please advise duration of treatment ....patient is in mental agony ...coz he is suffering continuously with itching since 1 year .... dear consultants pls don't prescribe steroid for this type of lesion .....if u like my advise press help button sir ....don't think otherwise. ....

5 Likes

LikeAnswersShare

tinea corporis cap itraconazole 100 mg od -4-6 wks. tab levocetrizine 5 mg hs. clotrimazole ointment and powder. blood sugar monitoring. keep area dry and clean. avoid alcohol.

Tinea corporis. Advise antifungals. Tab terbinafine 250 mg OD for 2 weeks and topical azoles along with antihistamines

tinea corporis itraconazole 100 mg bd for 2 weeks with levocet and plain sertaconazole cream bd

It's tinea corporis.A superficial dermatophyte infection.Typically the lesion begins as an erythematous that may rapidly worsen.Topical azoles and allylamines show high relief with clinical efficacy.

It's tinea corporis.A superficial dermatophyte infection.Typically the lesion begins as an erythematous that may rapidly worsen.Topical azoles and allylamines show high relief with clinical efficacy.

times corp or is Rx itraconazole 100 bd for 1 month; topical miconazole; levocetrizine of for itching

pt. might have applied some irritant cream /lotion which is followed by eczema & hyperpigmentation

tinea corporis. tab terbinaforce 250mg for 14 days orally, Micanozole for application

I think terbinafin should be prescribed for 4 weeks
0

? Tinea incognito- tab. Fluconazole 150 mg once a week for 4 weeks

Post inflammatory hyper pigmentation sequelae of dermatophytosis

Load more answers